# SDR 99ZZZX3580

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361EC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600279
- System (JASC): 3242 · Brake
- Part: Reservoir
- Part number: 651710022
- Condition: Ruptured
- Location: Brake System
- Part time: 2,366 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ACFT HAD COMPLETE PRIMARY BRAKE SYSTEM FAILURE.  PILOTS STOPPED ACFT USING EMERG BRAKING SYS AND THRUST REVERSERS.  RAMP MECH SAW HYD FLUID COMING OUT OF NOSE DRAIN HOLES AROUND NLG.  BRAKE SYS HYD RESERVOIR FOUND RUPTURED AT FWD INBD WELDED SEAM STARTING FROM THE LOWER FWD CORNER TRAVELING UP THE WELDED SEAM ABOUT 4 INCHES.  THIS CAUSED COMPLETE LOSS OF HYD FLUID IN THE BRAKE RESERVOIR.  THE SYS VENT LINE CHECKED AND NO OBSTRUCTIONS FOUND.  RUPTURED RESERVOIR REMOVED AND NEW ONE INSTALLED IAW MFG'S INSTRUCTIONS.  THE SYS WAS BLED AND EMERG BRAKE SYS SERVICED.  SYS FUNCTION CHECKED AND OPERATED NORMALLY, LOW SPEED AND HIGH SPEED TAXI TESTS CONDUCTED, NORMAL SYS OPER, ACFT RETURNED TO SERVICE.
